# SDR DL76G980249

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FLAP (TAKEOFF CONFIG) MESSAGE IN CRUISE FOR 10SEC.  REOCCURRED WITH PROBE HEAT MESSAGE, THREE GEAR LIGHTS, FLAP WARNING AND NOSE A/G DISAGREE.  NOSE GEAR A/G DISAGREE REMAINED ON THROUGHOUT REST OF FLIGHT.  PSEU REPLACED AS SUSPECT COMPONENT AND AIRCRAFT TEST HOP ACCOMPLISHED, ALL SYSTEMS GOOD.
